# SDR 2010FA0000029

- Difficulty date: December 9, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N3875C
- Make and model: Cessna 421C
- Aircraft serial: 421C0127
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 99102251
- Part serial: 758
- Condition: Cracked
- Location: Landing Gear
- Part time: 16 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, A HAIRLINE CRACK WAS DISCOVERED ON THE BLOCK OF THE LANDING GEAR CONTROL VALVE, PN 9910225-1.  THE CRACK WAS ALLOWING HYD FLUID TO LEAK OUT, THE LEAK WAS SMALL.  THE PART HAD 16.1 HRS SINCE O/H.  THE VALVE WAS SENT BACK TO O/H, WHERE THE BLOCK WAS REPLACED UNDER WARRANTY, NO EXPLANATION WAS GIVEN FOR THE CRACK, THE WARRANTIED PART WAS INSTALLED AND WORKED AS DESIGNED.
